# SDR CNMA2025100005

- Difficulty date: July 21, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 100,961 hours, 16,223 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT #13, REPAIRED ON STRINGER 19L BETWEEN STATION 368-388 IAW B767-300 SRM 53-00-03-2R-1 REV128.
